Browse "MA-Journal Papers(저널논문)" byIssue Date

Jump to a point in the index:

Showing results 1 to 20 of 1740

1
l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

2
Graphs of bounded depth-2 rank-brittleness

Kwon, O-joung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.96, no.3, pp.361 - 378, 2021-03

3
L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

4
Tangle-tree duality in abstract separation systems

Diestel, Reinhard; Oum, Sang-ilresearcher, ADVANCES IN MATHEMATICS, v.377, pp.107470, 2021-01

5
A Semi-Uniform Multigrid Algorithm for Solving Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.21, no.1, pp.127 - 143, 2021-01

6
Concordance to links with an unknotted component

Davis, Christopher W.; Park, JungHwanresearcher, Mathematical Proceedings of the Cambridge Philosophical Society, v.170, no.1, pp.155 - 160, 2021-01

7
Genus One Cobordisms Between Torus Knots

Feller, Peter; Park, JungHwanresearcher, International Mathematics Research Notices, v.2021, no.1, pp.521 - 548, 2021-01

8
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

9
Branch-depth: Generalizing tree-depth of graphs

DeVos, Matt; Kwon, O-joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

10
Minimal asymptotic translation lengths of Torelli groups and pure braid groups on the curve graph

Baik, Hyungryulresearcher; Shin, Hyunshik, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2020, no.24, pp.9974 - 9987, 2020-12

11
Asymptotic Structure for the Clique Density Theorem

Kim, Jaehoonresearcher; Liu, Hong; Pikhurko, Oleg; Sharifzadeh, Maryam, DISCRETE ANALYSIS, pp.19, 2020-12

12
Spectral encapsulation of OFDM systems based on orthogonalization for short packet transmission

Kim, Myungsup; Kwak, Do Youngresearcher; Kim, Ki-Man; Kim, Wan-Jin, ETRI JOURNAL, v.42, no.6, pp.859 - 871, 2020-12

13
Symplectic coordinates on PSL3(R)-Hitchin components

Choi, Suhyoungresearcher; Jung, Hongtake; Kim, Hongchan, Pure and Applied Mathematics Quarterly, v.16, no.5, pp.1321 - 1386, 2020-12

14
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

15
Positive vector solutions for nonlinear Schrodinger systems with strong interspecies attractive forces

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.143, pp.73 - 115, 2020-11

16
Free energy of bipartite spherical Sherrington-Kirkpatrick model

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.56, no.4, pp.2897 - 2934, 2020-11

17
Assessment of time-varying systemic risk in credit default swap indices: Simultaneity and contagiousness

Choe, Geon Horesearcher; Choi, So Eun; Jang, Hyun Jin, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.54, 2020-11

18
ALGEBRAIC AND GEOMETRIC PROPERTIES OF FLAG BOTT-SAMELSON VARIETIES AND APPLICATIONS TO REPRESENTATIONS

Fujita, Naoki; Lee, Eunjeong; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.309, no.1, pp.145 - 194, 2020-11

19
Pricing of American lookback spread options

Woo, Min Hyeok; Choe, Geon Horesearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318, 2020-10

20
Comparison of climatic factors on mosquito abundance at US Army Garrison Humphreys, Republic of Korea

Hwang, Myung-Jae; Kim, Heung-Chul; Klein, Terry A.; Chong, Sung-Tae; Sim, Kisung; Chung, Yeonseungresearcher; Cheong, Hae-Kwan, PLOS ONE, v.15, no.10, 2020-10

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0